# SDR QMLA2018062918076

- Difficulty date: June 29, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N659AM
- Make and model: Agusta A109E
- Aircraft serial: 11506
- Aircraft time: 5,550 hours, 15,878 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 109037241109
- Condition: Cracked
- Location: Tailboom
- Part time: 5,550 hours, 15,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD CRACKS AT STA 9725 WL 1564.1 DISCOVERED DURING DAILY INSPECTION BY MECHANIC.
